skin-hair-icon
Steroids side effect
Can sideeffect of steroid appear after 2-3 year of stopping it ? Can i experience side effect after 2-3 years and nothing at that time ?? Like is used topical steroid in 2017 and having side effect in 2020?
102 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Very rarely....Do direct private online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.